T Nation

Libido Issues


#1

Hi

I was wondering if this is normal , im currently running a test prop and tren a 6 week cycle ive just completed my first week im doing .5ml tren a .7ml test p ED . my libido has gone from out of control to does not even make an appearance anymore . do i need to up my dose of test or is there something else i should add, age 37

thanks


#2

Are you sure the gear is good?


#3

There are several phenomena relevant to this general thing:

1) It's not unusual for libido to fall off, at least relative to the increased levels seen initially, some substantial number of weeks into a cycle. For example, it could happen at 8 weeks.

This wouldn't apply to you at only 1 week in.

2) A compound might be used which itself harms libido, particularly nandrolone, but you are not doing that. Regardless of what some say.

3) Estrogen levels may fall below the bottom end of the normal range, but that could not apply to you here unlesss you are using an AI without having mentioned it.

4) In some cases estrogen levels above the top end of normal reduce libido. It is possible that that is the case in your situation, but it wouldn't be my first bet, which is:

5) In some cases, there is a paradoxical response where increasing androgen levels at first increase libido, but beyond some point which varies between individuals, yet-further increase in androgen decreases libido.

It may be the case that the dose you are using -- which we cannot know what it is, as you don't specify mg/mL -- is beyond your personal limit for amount of androgen yielding good libido.


#4

Cheers for the replies

Gear is good to go so no problem there

Bill the gear is dosed at 100mg/ml for the prop and 75/ml for the tren

your point 5 i think is most relavant to my current situation , i did a 2 week cycle then took 2 weeks off then started this cycle. IS it possible then that i did not give my self enough recovery time and therefore the increase in androgen , There is also no AI being used


#5

I wouldn't expect the recovery time to be the problem.

Your total dosing, at those mg/mL, is then 70 mg TP per day and only 37.5 mg/day TA.

If that is a level beyond personal tolerance with regard to libido, it would be the lowest that I had known of. Which isn't to say that it can't be the case. But it's cause to suspect that may not be it.

It might be the case that high estrogen levels from the nearly-500 mg/week testosterone propionate are doing it, but that would be a low amount of testosterone for this effect to occur. Again, not to say that it's impossible.

I had intended in the above to also include "totally unrelated coicidence" but forgot to do so.

I'd give it a little more time to see if unrelated coincidence might be all there is to it.


#6

If I can add from my current experience..

running Stan 50mg ED with TProp 125mg/ml at .5ml ED, so about 440mg / wk

SERM: letro .5mg EOD

wk 1-3 not much libido... but then again for whatever reasons it's been low for the last couple of months.

Now, I don't know why, I'm having a hard time not thinking about humping everything that walks in a skirt.. so basically libido is through the roof... and I'm glad it's still warm outside.


#7

Thanks heaps for the responses

Cool i shall give it more time see what happens maybe im freaking out a little which aint helping the situation


#8

If you are realizing that hormonal levels can wreak havoc on your libido... that's they dictate how you feel ... that basically, there are those 'switches' that drugs can switch on and off, and your mood changes... then hell yeah, the realization is frightening, I have to agree.

Don't sweat it, plenty of help here if you are willing to do some legwork


#9

Thanks man , good to know the support is there much appreciated on this side